MAUDE Adverse Event Report: ALCON LABORATORIES, INC. CONSTELLATION, EDGE PLUS, TOTAL PLUS, ULTRAVIT; VITRECTOMY, INSTRUMENT CUTTER

ALCON LABORATORIES, INC. CONSTELLATION, EDGE PLUS, TOTAL PLUS, ULTRAVIT; VITRECTOMY, INSTRUMENT CUTTER
Model Number 8065752435
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
Cutter in pack sluggish - not working properly.

Brand Name
CONSTELLATION, EDGE PLUS, TOTAL PLUS, ULTRAVIT
Common Device Name
VITRECTOMY, INSTRUMENT CUTTER
Manufacturer (Section D)
ALCON LABORATORIES, INC.
6201 south freeway
fort worth TX 76134
MDR Report Key23424776
Report Number23424776
Device Sequence Number20893705
Product Code MLZ
UDI-Device Identifier00380657524358
UDI-Public(01)00380657524358
Combination Product (Y/N)N
Initial Reporter StateMT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/13/2025
Report Date (Section F) 10/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8065752435
Device Catalogue Number8065752435
Device Lot Number17EEHM
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Device Age4 MO
Event Location Ambulatory Surgical Facility
Date Report to Manufacturer10/30/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/30/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA10/15/2025